Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 360, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 19, 2011, 1:51 AM CDT for 4 counties in Missouri. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 1:51 AM CDT (06:51 UTC)
- Expired
- Jun 19, 2011, 2:30 AM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Iron County, MO, Reynolds County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 113 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 2:05 AM CDT | TSTM WND DMG | 3 W Cherryville, MO | SPOTTER REPORTS SIGNIFICANT DAMAGE TO THE UPPER FLOOR OF A 2 STORY HOUSE WEST OF CHERRYVILLE. SEVERAL OTHER HOMES IN THE AREA SUSTAINED MINOR DAMAGE. NUMEROUS TREES AND POWER LINES DOWN. |
| Jun 19, 2:05 AM CDT | TSTM WND DMG | 4 W Cherryville, MO | NUMEROUS 6 INCH LIMBS BROKEN OUT OF TREES. A COUPLE OF SMALL TREES SNAPPED OFF NEAR THE GROUND. |
| Jun 19, 2:05 AM CDT | TSTM WND DMG | Cherryville, MO | SPOTTER REPORTS SIGNIFICANT DAMAGE TO THE UPPER FLOOR OF A 2 STORY HOUSE IN CHERRYVILLE. NUMEROUS TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
055
WUUS53 KLSX 190651
SVRLSX
MOC055-093-179-221-190730-
/O.NEW.KLSX.SV.W.0360.110619T0651Z-110619T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
151 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
IRON COUNTY IN SOUTHEAST MISSOURI...
NORTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 230 AM CDT
* AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ST. JAMES TO 12 MILES EAST OF RAYMONDVILLE...AND MOVING EAST
AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CUBA...STEELVILLE...ANTHONIES MILL...POTOSI...LEASBURG...
CHERRYVILLE...BUNKER...VIBURNUM...COURTOIS...BIXBY...OATES...OLD
MINES...MINERAL POINT...BELLEVIEW...IRONDALE...GLOVER...PILOT
KNOB...COOK STATION...DILLARD AND DAVISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3750 9122 3751 9132 3758 9132 3760 9131
3759 9116 3769 9116 3770 9131 3778 9131
3779 9153 3811 9153 3811 9068 3809 9068
3810 9065 3809 9065 3742 9064 3742 9122
TIME...MOT...LOC 0651Z 267DEG 48KT 3803 9151 3739 9159
WIND...HAIL 60MPH <.75IN
$$
TRUETT1 follow-up statement
337
WWUS53 KLSX 190712
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT SUN JUN 19 2011
MOC055-093-179-221-190730-
/O.CON.KLSX.SV.W.0360.000000T0000Z-110619T0730Z/
CRAWFORD MO-IRON MO-REYNOLDS MO-WASHINGTON MO-
212 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTHERN REYNOLDS...IRON AND CRAWFORD COUNTIES UNTIL 230 AM CDT...
AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEASBURG TO 9 MILES SOUTHWEST OF BUNKER...MOVING EAST
AT 55 MPH.
RADAR IS NOW INDICATING THAT THE CORRIDOR OF THE MOST DAMAGING WINDS
WILL BE ALONG AND SOUTH OF HIGHWAY 8...INCLUDING THE
CHERRYVILLE....BIXBY....COURTOIS....BELGRADE...AND AND CALEDONIA
AREAS.
LOCATIONS IMPACTED INCLUDE...
ANTHONIES MILL...POTOSI...BUNKER...VIBURNUM...COURTOIS...BIXBY...
OATES...OLD MINES...MINERAL POINT...BELLEVIEW...IRONDALE...
GLOVER...PILOT KNOB...DILLARD...DAVISVILLE...SHIRLEY...LATTY...
CENTERVILLE...BLACK AND BELGRADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3750 9122 3751 9132 3758 9132 3760 9131
3759 9116 3769 9116 3770 9131 3778 9131
3779 9153 3811 9153 3811 9068 3809 9068
3810 9065 3809 9065 3742 9064 3742 9122
TIME...MOT...LOC 0709Z 267DEG 48KT 3804 9120 3740 9129
WIND...HAIL 70MPH <.75IN
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:04 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 19, 12:04 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT SUN JUN 19 2011
.DISCUSSION...
/355 PM CDT SAT JUN 18 2011/
IN THE AFTERMATH OF OUR LATEST MCS...A BOUNDARY HAS BEEN LAID OUT
OVER SERN KS INTO SWRN MO...CURVING SEWD THRU SERN MO AND FAR SRN
IL. EXPECT A NEW MCS TO FORM EARLY THIS EVENING OVER IN SERN KS AND
WILL THEN EXPAND/TRACK EWD THRU CNTRL/SRN MO AND INTO SRN IL...
ESPECIALLY S OF I-70 FROM LATE EVENING THRU THE OVERNIGHT. SEVERE
POTENTIAL WILL EXIST ONCE AGAIN VERY SIMILAR TO LAST NIGHT. GIVEN
THE REPETITIOUS NATURE OF HEAVY RAINFALL THE PAST COUPLE OF DAYS
(MAY NEED TO START NAMING THESE THINGS AGAIN)...ESPECIALLY AROUND
THE I-70 CORRIDOR...THIS AREA IS PRONE FOR FLASH FLOODING IF ANOTHER
HEAVY RAINFALL PRODUCING MCS MOVES THRU. HAVE ISSUED A FFA TO COVER
THE CNTRL/SRN TWO-THIRDS OF THE FA UNTIL 12Z.
SYNOPTIC WRMFNT APPEARS TO ALREADY BE N OF THE FA...BUT BOUNDARIES
CONTINUE TO BE LAID OUT TO OUR S THAT ACT AS EFFECTIVE WRMFNTS. THIS
IS EXPECTED TO CEASE PERHAPS ON SUNDAY AFTERNOON/EVENING AS MUCH
WARMER AND CAPPED AIR BUILDS IN DURING THIS TIME WHICH IS EXPECTED
TO BRING AN END TO THESE NIGHTLY MCS. HAVE CONSERVATIVELY FCSTD LOW
90S FOR SUNDAY IN ANTICIPATION OF THIS CAPPED AIR BUILDING IN FOR
MOST LOCATIONS...ALTHOUGH DID MAINTAIN LOW POPS FOR THE NERN FA AS
THE BOUNDARIES PUSH TO THE NE.
MONDAY SHOULD BE HOT AND CAPPED. APPROACH OF SYNOPTIC CDFNT LATE
MONDAY NIGHT AND TUESDAY WILL BEGIN TO BREAK DOWN THIS CAP AND
UNLEASH ADDITIONAL ROUNDS OF TSRA.
FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON MASS FIELDS DURING THIS PERIOD...WITH H500
LO OVER THE UPPER MS VALLEY TO START THE PERIOD...AND THIS WILL
SLOWLY WORK ITS WAY E AND GIVE WAY TO NWLY FLOW FOR FRIDAY AND
SATURDAY. AT THE SFC...THE SLOW MOVING UPR LEVEL LO WILL ONLY NUDGE
ALONG THE CDFNT OVER FAR WRN MO ON TUESDAY NIGHT AND GET IT THRU
MUCH IF NOT ALL OF OUR REGION BY LATE WEDNESDAY NIGHT OR THURSDAY
MORNING. THIS WILL RESULT IN SOME DEEP...YET WEAK...CYCLONIC FLOW
FOR MUCH OF THE DAY ON THURSDAY BEFORE RIDGE BUILDS IN THURSDAY
NIGHT THRU FRIDAY NIGHT. RETURN FLOW ALREADY BEGINNING TO WANT TO
MOVE BACK IN BY SATURDAY...AND THIS SHOULD BE EXPECTED BEING THAT IT
IS SUMMER AND THE DOMINANT LO LEVEL FLOW SHOULD HAVE A S COMPONENT.
NEEDLESS TO SAY...IT APPEARS OUR WET PATTERN WILL NOT CHANGE WITH
PERSISTENT TSRA CHCS THRU WEDNESDAY NIGHT UNTIL THE CDFNT GETS
THRU..BUT WE MAY ALSO SEE SOMETHING MORE ISOLATED IN COVERAGE
DEVELOP IN THE WAKE ON THURSDAY WITH THE WEAK CYCLONIC FLOW AND
COOLER UPPER LEVELS. OUR ONE DRY DAY WILL PROBABLY BE FRIDAY BEFORE
RAIN CHCS RETURN ON SLOWLY NEWD ADVANCING WRMFNT ON SATURDAY. THE
FRONT APPEARS IT WILL ONLY BE SLOWLY ADVANCING AS MODELS ARE RATHER
HESITANT AT GIVING US AN ASSERTIVE UPPER RIDGE AND THE LACK OF THIS
FEATURE MEANS THAT FRONTAL BOUNDARIES WILL TEND TO LINGER OVER OUR
AREA OFFERING MANY OPPORTUNITIES FOR RAIN.
TES
&&
.AVIATION...
/1143 PM CDT SAT JUN 18 2011/
LATEST SURFACE ANALYSIS SHOWS OUTFLOW BOUNDARY EXTENDING FROM
EAST CENTRAL KANSAS THROUGH SOUTHEAST MISSOURI AND INTO WEST
CENTRAL TENNESSEE. WEAK COLD FRONTAL BOUNDARY EXTENDING FROM SOUTH
CENTRAL IOWA THROUGH EAST CENTRAL KANSAS AND SOUTHWEST TO SURFACE
LOW CENTER OVER NORTH CENTRAL OKLAHOMA. SCATTERED STRONG TO SEVERE
THUNDERSTORMS CONTINUE FROM WEST CENTRAL MISSOURI THROUGH PARTS
OF CENTRAL MISSOURI. SECOND STRONGER CLUSTER OF SEVERE STORMS OVER
SOUTHWEST MISSOURI WILL CONTINUE TO MOVE EASTWARD WITH TIME OVER
SOUTH CENTRAL MISSOURI.
SPECIFICS FOR KSTL...WIDELY SCATTERED THUNDERSTORMS WILL BE MOVING
INTO THE STL AREA AT 0600 UTC. STRONGER STORMS OVER CENTRAL
MISSOURI EXPECTED TO MOVE INTO STL AREA AFTER 0700 UTC. SURFACE
GUSTS POSSIBLE UP TO 40 KTS WITH SOME OF THESE STORMS. ADDITIONAL
CLUSTERS OF STORMS FURTHER INTENSIFYING OVER WEST CENTRAL MISSOURI
AT THIS TIME WILL MERGER AND BECOME AN ORGANIZED CONVECTIVE
COMPLEX POTENTIALLY EVOLVING INTO A BOWING STRUCTURE DURING THE
NEXT 2 TO 3 HOURS. SURFACE WIND GUSTS WITH THE MCS MAY AGAIN REACH
HP TO 40 KTS.
RP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST. CHARLES MO-
ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 18, 4:07 PM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 407 PM CDT SAT JUN 18 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 407 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT...ESPECIALLY FOR AREAS ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH THE POTENTIAL FOR VERY HEAVY RAINS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THIS PRODUCT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS IS EXPECTED TO SHIFT INTO NORTHERN MISSOURI AND CENTRAL ILLINOIS ON SUNDAY AND SUNDAY NIGHT. THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY TUESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI VALLEY. MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN SUNDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION APPEARS LIKELY TONIGHT. IN ADDITION...SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALLS IN EXCESS OF ONE INCH. TES
In the hours before
Local storm report, Jun 19, 12:54 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL 8 S NEW HAVEN 38.49N 91.22W
06/19/2011 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
SPOTTER REPORTS PEA SIZE HAIL AND HEAVY RAIN 8 MILES
SOUTH OF NEW HAVEN
&&
KANOFSKYSpecial weather statement, Jun 19, 12:58 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1258 AM CDT SUN JUN 19 2011 MOZ048>051-059-190645- CALLAWAY MO-COLE MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO- 1258 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...MONTGOMERY...GASCONADE... EASTERN COLE AND SOUTHERN CALLAWAY COUNTIES UNTIL 145 AM CDT... AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORM BEWTEEN JEFFERSON CITY AND TAOS...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LINN... HERMANN... RICH FOUNTAIN... CHAMOIS... MOUNT STERLING... DRAKE... BIG SPRING... LOOSE CREEK... TEBBETTS... MOKANE... STEEDMAN... PORTLAND... MORRISON... GASCONADE... AMERICUS... BAY... SWISS... RHINELAND... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TRUETT
Local storm report, Jun 19, 1:26 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL UNION 38.45N 91.01W
06/19/2011 E0.25 INCH FRANKLIN MO PUBLIC
ALONG HWY 50 E
&&
KANOFSKYLocal storm report, Jun 19, 1:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
138 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HAIL 2 E VILLA RIDGE 38.48N 90.85W
06/19/2011 E0.88 INCH FRANKLIN MO PUBLIC
NICKEL HAIL OBSERVED AT THE MR FUEL IN VILLA RIDGE
&&
KANOFSKYLocal storm report, Jun 19, 1:42 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
142 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM HAIL ST. CLAIR 38.35N 90.98W
06/19/2011 E0.88 INCH FRANKLIN MO BROADCAST MEDIA
&&
KANOFSKYSpecial weather statement, Jun 19, 1:50 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 150 AM CDT SUN JUN 19 2011 ILZ079-MOZ072>075-084-085-099-190900- RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 150 AM CDT SUN JUN 19 2011 ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT... AT 145 AM CDT...A LINE OF STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS WAS LOCATED ALONG A LINE FROM ROLLA TO HOUSTON. THIS LINE WILL MOVE QUICKLY EAST ACROSS SOUTHEAST MISSOURI AND FAR SOUTHWEST ILLINOIS BETWEEN 2 AND 4 AM AFFECTING AREAS AROUND STEELVILLE...POTOSI... FARMINGTON...FREDERICKTOWN AND STE GENEVIEVIE. THIS LINE WILL LIKELY PRODUCE WIND GUSTS OF AT LEAST TO 40 MPH AND WITH SOME HAIL. THE STRONGEST STORMS MAY PRODUCE WIND GUSTS OF 60 MPH OR GREATER AND LARGE HAIL. IN ADDITION...THIS LINE MAY PRODUCE AN INCH OR GREATER OF RAINFALL IN LESS THAN 30 MINUTES AS WELL AS NEAR CONTINUOUS CLOUD TO GROUND LIGHTNING. IF THREATENING WEATHER APPROACHES...SEEK SHELTER IMMEDIATELY. IF YOU ARE OUTDOORS...MOVE INTO A HOME OR OTHER ENCLOSED STRUCTURE. IF YOU ARE INDOORS STAY AWAY FROM WINDOWS. WATCH FOR QUICK RISES ON CREEKS AND STREAMS AS THE HEAVY RAINFALL WILL IMMEDIATELY BECOME RUNOFF. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST INFORMATION AND POSSIBLE WARNINGS. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Moniteau | 49 min |
| Jun 18, 9:09 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 66 min |
| Jun 18, 9:29 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 46 min |
| Jun 18, 9:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 37 min |
| Jun 18, 10:11 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 37 min |
| Jun 18, 10:23 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 25 min |
| Jun 18, 10:36 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 39 min |
| Jun 18, 10:53 PM CDT | Flash Flood Warning | LSX | Cole, Osage | 8 hr |
| Jun 18, 10:54 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 36 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 46 min |
| Jun 18, 11:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 40 min |
| Jun 18, 11:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 32 min |
| Jun 18, 11:55 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 50 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 47 min |
| Jun 19, 12:52 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 53 min |
| Jun 19, 1:08 AM CDT | Severe Thunderstorm Warning | LSX | Franklin | 32 min |
| Jun 19, 1:59 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 46 min |
| Jun 19, 2:07 AM CDT | Severe Thunderstorm Warning | LSX | Lewis | 33 min |
| Jun 19, 2:25 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 50 min |
| Jun 19, 2:28 AM CDT | Tornado Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 47 min |
| Jun 19, 2:36 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 39 min |
| Jun 19, 2:39 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 36 min |
| Jun 19, 2:56 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 34 min |
| Jun 19, 3:00 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 60 min |
| Jun 19, 10:10 AM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 11 hr |
| Jun 19, 10:10 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 11 hr |
| Jun 19, 2:48 PM CDT | River Flood Warning | LSX | Lewis | 68 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.